# SDR GTIA2025122939229

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-271N
- Aircraft serial: 5517
- Aircraft time: 44,343 hours, 20,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Expired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY FLASHLIGHT EXPIRED.  REPLACED L2 EMERGENCY FLASHLIGHT IAW SPIRIT EMERGENCY EQUIPMENT DRAWING.
